# SDR AALA20050720

- Difficulty date: November 2, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FOUND OVERHEAD EMERGENCY EXIT AISLE LIGHT IN LEFT HAND FIRST CLASS FORWARD AREA INOPERATIVE.  REPLACED BATTERY PACK FOR OVERHEAD EMERGENCY EXIT AISLE LIGHT IN LEFT HAND FIRST CLASS FORWARD AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
